# SDR DALA2025070204957

- Difficulty date: June 25, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N306DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55085
- Aircraft time: 12,968 hours, 6,059 cycles
- Engine: Pwa PW1519G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL IN AFT GALLEY DURING DESCENT. T/S PER AMDS W/C 0550-2001. FOUND OIL ODOR COMING FROM LT ENG DURING HIGH POWER OP (+80% N1). C/W AMDS W/C 0550-6001. C/W MEL 36-12-00A, REF LOG # 7382643. ERA 613840-14TR SEC. II (WATER WASH) REQ WITHIN 5 CALENDAR DAYS FROM 25JUN25. TERMINATING ACTION ERA 613840-14TR SEC III (ENGINE BOROSCOPE) REQ WITHIN 10 CALENDAR DAYS FROM 25JUN25. CHANGED #1 ENGINE. (LP# 7382642, 1053596)
